Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 25, 2014, 05:15:41 AM

Login with username, password and session length


Members
  • Total Members: 24283
  • Latest: mineal
Stats
  • Total Posts: 650354
  • Total Topics: 49650
  • Online Today: 134
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 82
Total: 84

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Weight Loss Pill & Atripla--Okay or Not???  (Read 2967 times)

0 Members and 1 Guest are viewing this topic.

Offline shyasianguy

  • New Member
  • Posts: 1
Weight Loss Pill & Atripla--Okay or Not???
« on: August 13, 2010, 01:54:26 PM »
I am on Atripla Medication for a year now.  I have a belly fat that I need to get rid of. I do my cardio regularly and do some weightlifting couple times a week, but my belly fat does not seem to go away.

I am thinking of taking one of those weight loss pill so I could lost these stubborn belly fat I have (well...they promise it will go away).  Is it safe to take them or not?  I need some advice...

Offline skeebo1969

  • Member
  • Posts: 5,707
Re: Weight Loss Pill & Atripla--Okay or Not???
« Reply #1 on: August 13, 2010, 02:32:29 PM »
I am on Atripla Medication for a year now.  I have a belly fat that I need to get rid of. I do my cardio regularly and do some weightlifting couple times a week, but my belly fat does not seem to go away.

I am thinking of taking one of those weight loss pill so I could lost these stubborn belly fat I have (well...they promise it will go away).  Is it safe to take them or not?  I need some advice...

Dunno unless you give the name of the medication you are using to combat the weight gain.   It's not something like Phen-phen/phentermin (sp?) is it?  If it's over the counter check the ingredients and then see if any of those interact with the Atripla you are taking.
I despise the song Love is in the Air, you should too.

Offline J.R.E.

  • Member
  • Posts: 7,284
  • Joined Dec-2003 Living positive, since 1985.
Re: Weight Loss Pill & Atripla--Okay or Not???
« Reply #2 on: August 13, 2010, 09:13:41 PM »
  It's not something like Phen-phen/phentermin (sp?) is it?  If it's over the counter check the ingredients and then see if any of those interact with the Atripla you are taking.

I don't think fen-phen is available anymore.  I thought it was pulled.  Ed and I know someone who died from fen-phen use, about 5 years ago.
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 25 mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


Diagnosed positive in 1985,.. In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started on  HAART on October 24th, 2003.

 As of 12/10/14,  t-cells are at 350,  Previous 8/25/14--- 402/ Viral load remains <40

 Current % is at 13% / Previous 8/25/14 11%

  
 63 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.